GROTHENDIECK RINGS OF QUEER LIE SUPERALGEBRAS

Shifra Reif

Research output: Contribution to journalArticlepeer-review

Abstract

We determine the Grothendieck rings of the category of finite-dimensional modules over Queer Lie superalgebras via their rings of characters. In particular, we show that the Q-span of the ring of characters of the Queer Lie supergroup Q(n) is isomorphic to the ring of Laurent polynomials in x1, . . ., xn for which the evaluation xn−1 = −xn = t is independent of t. We thus complete the description of Grothendieck rings for all classical Lie superalgebras.

Original languageEnglish
Pages (from-to)3201-3211
Number of pages11
JournalProceedings of the American Mathematical Society
Volume151
Issue number8
DOIs
StatePublished - 1 Aug 2023

Bibliographical note

Publisher Copyright:
© 2023 American Mathematical Society.

Fingerprint

Dive into the research topics of 'GROTHENDIECK RINGS OF QUEER LIE SUPERALGEBRAS'. Together they form a unique fingerprint.

Cite this